Hi there, percocet 5/325 contains 325mg of acetaminophen and nyquil contains some as well. This will result in a high amount which is bad for your liver. Taking both will resut in increased stupor and dizziness. I hope you feel better soon. Innerspirit.
I definitely agree with Innerspirit. The 2 combined can also caused slower breathing. The sedation from the alcohol in Nyquil and the drowsy feeling from the Percocet can make for a dangerous combination. I would suggest not taking the 2 meds at the same time. Be careful until you know how the 2 affect you. Feel better soon!
Dont take these two medications together. Space them about 6 hours apart.
Well... Percocet has Tylenol in it and so does Nyquil so you have to be very careful taking too much tylenol because it can harm your liver! Also, Nyquil has alcohol in it and other medications that can make you sleepy and of course Percocet can make you really sleepy too so you have to be careful about mixing them.
The best thing for you to do is ask your doctor or your pharmacist this question. They know you better than we do here and they can answer this question best.
Take care!! :)
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.